О полноте решения Шварцшильда.

Р.И. Пименов

Sibirskij matematiceskij zurnal (1984)

  • Volume: 25, Issue: 5, page 119-124
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Пименов, Р.И.. "О полноте решения Шварцшильда.." Sibirskij matematiceskij zurnal 25.5 (1984): 119-124. <http://eudml.org/doc/62475>.

author = {Пименов, Р.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {Schwarzschild solution; universal covering; closed timelike curve; causality condition},
language = {rus},
number = {5},
pages = {119-124},
publisher = {Izd. AN SSSR},
title = {О полноте решения Шварцшильда.},
url = {http://eudml.org/doc/62475},
volume = {25},
year = {1984},

AU - Пименов, Р.И.
TI - О полноте решения Шварцшильда.
JO - Sibirskij matematiceskij zurnal
PY - 1984
VL - 25
IS - 5
SP - 119
EP - 124
LA - rus
KW - Schwarzschild solution; universal covering; closed timelike curve; causality condition
UR - http://eudml.org/doc/62475
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.